Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Breast pain after start of periods, taking prenatal vitamins. What should I do?

Hi, My name is SM,i have one problem from couple of day that i have a breast pain and i cannot touch my breast. The pain is at the outer area in both the side.This problem starts after 4th or 5th day of my period . I was taking prenatal vitamin but now i have stopped because i thought may be it is just a side effect of that.So what should i do.
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, breast pain is a common problem in women, many women feel this during the second half of menstrual cycle, which may be normal. Now, coming to your problem, it seems that you experienced this for the Ist time. I don't know your age, family history of any breast problems, your breast examination findings or weather you are taking any medicines (hormones in particular) or not, so, cannot give a real reason of the pain to you. Prenatal vitamins generally do not cause such symptoms but may lead to chest tightness in some women in which case the prescription needs review. My advise is that; you should go to a physician get your breast examined to rule out any local pathology & switch over to some Folic acid only preparation if you are planning a pregnancy & eat a healthy diet. Good luck.
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor